# SDR FDEA202102160521

- Difficulty date: February 16, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC074414
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL MISSING FASTENER - PANEL IS BETWEEN ACCESS 651AB AND OUTBD FLAP   INBD HINGE LOOKING UP.  REMOVED CRACKED ANGLE ARC0744-14 AND REPLACED WITH NEW FABRICATED ANGLE   ARC0744-14, INSTALLED ALL NEW FASTENERS REF SRM 51-33-01 VOL 2, DOUGLAS DRAWING   ARC0744.
